# SDR SWAA2012051103921

- Difficulty date: May 4, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 30,431 hours, 20,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5940751
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 846 TO BS 853, BETWEEN LBL 6 TO RBL 6.  REPAIRED SKIN PER SRM.
